# SDR ABXA030325

- Difficulty date: July 30, 2003
- Submitted: August 7, 2003
- Operation: Air carrier
- Aircraft: N949AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47325
- Aircraft time: 54,811 hours, 55,582 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 99115717
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED AT FORWARD CONDUIT HOLE, STA 155, 43 INCHES UP FROM FLOOR RIGHT SIDE.  REPAIRED AREA IAW DC-9 SRM 53, 51-30-2 AND 51-30-5.
